# SDR SWAA040912

- Difficulty date: March 27, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 52,813 hours, 49,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT BULLNOSE EMERGENCY EXIT LIGHT INOP.  RELAMPED EMERGENCY LIGHT PER MM.
